MAUDE Adverse Event Report: STERIS CORPORATION VERIFY RESI-TEST SLIDE-THRU

STERIS CORPORATION VERIFY RESI-TEST SLIDE-THRU
Model Number RESI-TEST
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject of the reported event were not returned to steris for evaluation.Without the return of the devices, an evaluation could not be completed, and the cause of the reported event could not be determined.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via (b)(4), that "it was discovered while reprocessing an endoscope the resi test brush was shredding when being placed through the scope." no report of injury.

Brand Name
VERIFY RESI-TEST SLIDE-THRU
Common Device Name
SLIDE-THRU
Manufacturer (Section D)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25280281
Report Number3004080920-2026-00001
Device Sequence Number13285504
Product Code SDC
UDI-Device Identifier00724995231934
UDI-Public(01)00724995231934(11)240314(10)29127
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
DEN230085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRESI-TEST
Device Catalogue Number2D79QH
Device Lot Number(10)29127, (10)29765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown